# SDR DALA2017121308590

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 70,277 hours, 14,676 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FLAMED OUT. TOWER AND OTHER AIRCRAFT REPORTED SMOKE FROM RT ENGINE. NO FIRE WARNING. REPLACED #2 ENGINE ON LP  0334128
